Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Child having high fever with stomach pain, bloating, sound of gases on tapping the stomach, taking ibuprofen. What can this be?

Hello doctor, my son will be 3 years old next month, and since Tuesday night he started with a low fever , yesterday night he started getting 38.3 , and this morning was 39.1. He says he stomach hurts, and when I touch it it seems bloated, then I tap it and makes sound like he has a lot gases, I have been administer him ibuprofen for the fever, nothing else, his mood is normal until he gets high fever. What can this be?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
As you have mentioned that your child is only 3 years old, try to avoid giving him tab. Ibuprofen for fever as it may cause gastritis lead to abdominal distention and flatulence. Only give him tab. Paracetamol for fever and consult a child specialist to know the exact cause of fever. Try to give him small and frequent meal as empty stomach for long period may cause gas formation,avoid giving him spicy food and give him more liquid based meal.
Take care of him, bye.
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor